# SDR 2A6R2025100673903

- Difficulty date: October 6, 2025
- Submitted: October 6, 2025
- Operation: General aviation
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N910U
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3470
- Aircraft time: 8,304 hours, 29,312 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Part time: 8,304 hours, 29,312 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO THE RH EDGE FRAME Z CHANNEL, IN THE FORM OF CORROSION, WAS FOUND AT SEVERAL LOCATIONS FWD AND AFT OF FUSELAGE STATION 1405 MM. DAMAGE AFT OF FUSELAGE STATION 1405 MM WAS REMOVED, AND A FABRICATED Z CHANNEL WAS SPLICED IN. DAMAGE FWD OF FUSELAGE STATION 1405 MM WAS REPAIRED BY FABRICATING AND INSTALLING A L SHAPED DOUBLER. A DETAILED DESCRIPTION OF THE APPROVED REPAIR PROCEDURES IS PROVIDED IN AIRBUS REPAIR DESIGN APPROVAL SHEET RDAS-EC130-53-2024-0040, ISSUE A DATED 09 JAN 2024.
